# SDR DALA2016120709697

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 72,111 hours, 32,515 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BOX BEAM IS CRACKED AT FWD HOLE AT PRESSURE PLATE, MID HOLE AT BEAM FLANGE, AND AFT HOLE AT BEAM FLANGE.  REMOVED AND REPLACED PRESSURE PLATE AND REPAIRED THE BOX BEAM IAW AMDS 5310-01450-02
